Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Locally compact semilocal rings


Author: Seth Warner
Journal: Bull. Amer. Math. Soc. 73 (1967), 906-908
MathSciNet review: 0220780
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Ellen Correl, On topologies for fields, Ph.D. thesis, Purdue University, Lafayette, Indiana, 1958.
  • 2. Irving Kaplansky, Topological rings, Amer. J. Math. 69 (1947), 153–183. MR 0019596 (8,434b)
  • 3. Irving Kaplansky, Locally compact rings, Amer. J. Math. 70 (1948), 447–459. MR 0024887 (9,562c)
  • 4. André Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1938.
  • 5. Oscar Zariski and Pierre Samuel, Commutative algebra, Volume I, The University Series in Higher Mathematics, D. Van Nostrand Company, Inc., Princeton, New Jersey, 1958. With the cooperation of I. S. Cohen. MR 0090581 (19,833e)
  • 6. Oscar Zariski and Pierre Samuel, Commutative algebra. Vol. II, The University Series in Higher Mathematics, D. Van Nostrand Co., Inc., Princeton, N. J.-Toronto-London-New York, 1960. MR 0120249 (22 #11006)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11838-X
PII: S 0002-9904(1967)11838-X